# SDR QXEA2014092600805

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 17,991 hours, 19,218 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Condition: Malfunctioned
- Location: Auto Land
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING MODE FAILED TO ARM FOR 2 LOW VISIBILITY APPROACHES.  DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING.
